# SDR AALA202304186090

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 17,799 hours, 6,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT FLIGHT ATTENDANTS L1 AISLE JUMPSEAT. MAINTENANCE REPLACED FLASHLIGHT.
